# SDR SWIA2020042350253

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERCOSTAL ABOVE PRESSURE FLOOR AT FS 484.00 BETWEEN RBL 27 AND RBL 36 HAS CRACKED ATTACHMENT CLIP AT INB END.   (C-CHECK) RO 4/21/2020   REMOVED AND REPLACED INTERCOSTAL ABOVE PRESSURE FLOOR AT FS 484.00 BETWEEN RBL 27 AND RBL 36  ATTACHMENT CLIP PN #601R31171-9 AT INB END REF CRJ-200 SRM
